A1 Journal article (refereed)
Duality of moduli in regular toroidal metric spaces (2021)


Lohvansuu, A. (2021). Duality of moduli in regular toroidal metric spaces. Annales Fennici Mathematici, 46(1), 3-20. https://doi.org/10.5186/aasfm.2021.4610


JYU authors or editors


Publication details

All authors or editors: Lohvansuu, Atte

Journal or series: Annales Fennici Mathematici

ISSN: 2737-0690

eISSN: 2737-114X

Publication year: 2021

Volume: 46

Issue number: 1

Pages range: 3-20

Publisher: Finnish Mathematical Society

Publication country: Finland

Publication language: English

DOI: https://doi.org/10.5186/aasfm.2021.4610

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/76995

Web address of parallel published publication (pre-print): https://arxiv.org/abs/2007.03510


Abstract

We generalize a result of Freedman and He [4, Theorem 2.5], concerning the duality of moduli and capacities in solid tori, to sufficiently regular metric spaces. This is a continuation of the work of the author and Rajala [12] on the corresponding duality in condensers.


Keywords: complex analysis; measure theory; geometry; metric spaces

Free keywords: duality; modulus; torus


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: 2


Last updated on 2021-25-08 at 12:45